# SDR UIEA200400171

- Difficulty date: September 22, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FL15.0, NR 4 ENG NACELLE 'B' IND WENT OT 6.0.  'A' IND 3.1.  THRUST LEVEL 110.0, N1 & EGT NORMAL ON ALL ENGS.  'B' IND RETURNED TO 3.5 AT FL25.0 WITH CLIMB POWER SET.  NR 4 ENG 'A' & 'B' INDS WENT TO 8,0 & EGT ON NR 4 ENG WENT TO 940 & NR 4 THRUST LEVER RETARDED & FHB PROCEDURES COMPLIED WITH.  NR 2 BLEED AIR VALVE CLOSED HI STAGE LIGHT REMAINED ON & 'A' & 'B' INDS RETURNED TO 3.0.  FOUND RT CORE LOOP CONNECTOR WIRING DAMAGED.  R & R CONNECTOR.  REPAIRED SERVERAL WIRES AT DIFFERENT LOCATIONS ON ENG ACCY PER MM.  FOUND OVER PRESSURE VALVE LEAKING DURING LEAK CHECKS.  R & R OVER PRESS VALVE ACC MM.  LEAK CHECK SATISFACTORY. CHKD ALL DUCTS ON ENG & NO DEFECTS FOUND.  R & R OVER PRESSURE VALVE ACC P
